# SDR A6WA201304234928

- Difficulty date: April 14, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 29,958 hours, 27,772 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DOOR L/E CHAFED AT PREVIOUS REPAIR.  PERFORMED REPAIR ON RIGHT MLG DOOR IAW REO 601R-52-82-016 REV-.
